Hi both so I'm still having anxiety but it is more manageable but I get the ugly butterflies which triggers me to overthinking and in turn makes me feel a bit scared although I'm getting threw the days I'm still unhappish I think this is about as good as it will get the only thing that completely gets rid of it is diazepam but I'm trying to stay of them. Any hints or tips in controlling negative thoughts and butterflies in tummy ? Thanks both
What dose are you on? And I also get the butterfly's from Zoloft here and there but as you still on it that will lesson. I take Klonopin for the anxiety but you don't want to be on benzos which is honestly great for you. I wish I wasn't but my anxiety is too bad I need them. Honestly I highly suggest seeing a therapist along with your med doctor. I am a strong believer that a good therapist in combo with a good combo of meds is the best way to go. The therapist can really help you in figuring ways to lesson the anxiety without meds. Everybody is different but that's what helps me hope I could help!
Hi aktore; Really the increase in Zoloft may not level out for up to a couple more weeks So think positive that your anxiety is still going to get better as far as the butterflys in stomach that is when I do my breathing deep in and deep out slowly and think of anything that gives you joy, Even if it is not at this moment.also there is nothing wrong with while you are reaching the blood level to take the diazepam to avoid the problems with the symptoms your having.Remember as I have said faith, sence of humor, and thinking positive.keep at it my friend it well get better yet. You have come a long ways. don't dwell on what happened this morning or 10 minutes ago you can't do anything about it shove the negitive stuff out no matter what with a positive thought even if it is the same one a beautiful river or mountain etc. It's going to be ok have a good evening and a good weekend. Chuck1957
aktore; Right I am very sure that you have not reached the full blood level, So should still see some improvement yet and like I said don't worry about taking the Diazepam when you need it to help with the attacks. And keep working on different thinking when you start to feel the symptoms getting worse. Keep at it I know its real upsetting when these attacks come on out of nowhere. Chuck1957
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2010 • 3 answers
Posted 30 Jul 2011 • 5 answers
Posted 23 Dec 2015 • 2 answers
Posted 2 Jan 2016 • 2 answers
Posted 10 Aug 2017 • 2 answers